MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR
Model Number JIG, PARS
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/31/2024, a sales representative via (b)(4) reported that an ar-8860j jig was malfunctioning.They tried passing through the jig six times, and it missed the inner arms every time.They could not get all the sutures in and had to change the approach.There were no adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20651889
Report Number1220246-2024-08499
Device Sequence Number8324981
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public(01)00888867048621(10)021046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Device Lot Number021046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown